# SDR COEA2015100519923

- Difficulty date: October 5, 2015
- Submitted: November 10, 2015
- Operation: Air carrier
- Aircraft: N923FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 135
- Aircraft time: 31,794 hours, 39,842 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: S53172111204
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE & MAJOR REPAIR.  NLG, LT AFT DOOR, AFT FUSELAGE FITTING HAS PLAY.  REPLACED PART BY FABRICATION.
